# SDR HNAA2021072700342

- Difficulty date: July 14, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,987 hours, 44,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E867975 - MAIN PASSENGER DOOR INNER WEB GOUGED JUST ABOVE THE CENTER TORSION BAR. ... FABRICATED AND INSTALLED NEW SHEAR CLIP ON FR 66 STR 6L-7L IAW EMB 145 SRM 53-31-04 ITEM 2, FIG. 203 AND EO1-53-21-0183.
